# SDR EIA2007196

- Difficulty date: November 2, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 89,714 hours, 16,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 75371
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CEILING OF FLIGHT DECK BETWEEN TWO LAVS INOP.  REPLACED BATTERY CARTRIDGE EMERGENCY LIGHTS OPS CHECKED GOOD IAW MM 33-51-00 PAGE 201 AND 501.
